Someone with sub experience will be on at some point so keep checking back. We are a great support system here~
I'm not real sure about the sweets craving....I think that's probably more an issue with your blood sugar. But I do want to ask....to make sure I'm understanding correctly....your at 0.13mg per day...right? How long have you been taking that low of a dose? Days or weeks? My next question (or statment) would have to be that your taking WAY MORE drugs to maintain than necessary at that dose??? Klonopin, Trazadone, Seroquel, Gabapertine???? Jesus Christ...that's an awful lot of drugs to maintain w/d's on .13 mg of subs IMO. I quit subs (took them for roughly 7 years, 24mg per day) but NO, I didn't taper....to me, it seemed like it was going to be a long, drawn out process to do b/c that's what you have to do to avoid w/d. So I guess, I'm trying to figure why they have you on so many "maintenance" drugs if they're tapering you? I'm also quite suprised to hear that a counselor is withholding your anti-depressants b/c of .13mg of subs??? ****, my dr had me on Wellbutrin XL, 24mg of subs and freakin Trazadone to sleep...with xanex for that extra cherry if I wanted it!!! lol.....All those medicines combined can make for one crazy cookie...which is what I was.
Message back as soon as you can with how long you've been at that mg, please....
Hi I was passing by saw your message. I see that you recently reduced the subs to .13. Were you with a pain management doctor that put you on Subs? Only asking due to the medication gabentin that you are on. I'm sorry you cant find a doctor to prescribe subs for you. Have you tried a search in your area? Medicare pays for a little for my husband to see a pain management specialist. If I were you I would search for what you are looking for. Again, so sorry you are suffering. Dee